# SDR RAIA2018092530002

- Difficulty date: September 13, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 52-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM BETWEEN FR 52 AND 61 HAS COROSION AT NUTPLATE LOCATIONS... CUT OUT DAMAGE AND REPAIRED WITH DOUBLER IAW SRM 53-24-10
